# SDR IPXA2025110755667

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 31,301 hours, 20,496 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPEARS TO BE MIGRATING FROM THE RIGHT TO LEFT TANK. STARTED WITH 7.2 IN LEFT TANK 7.5 IN RIGHT, 0.3 IN CENTER. AT TOP OF CLIMB LH TANK 5.8 RIGHT FUEL TANK AT 5.3 CENTER AT 0.5.
